# SDR AALA20150609002

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 61,806 hours, 7,521 cycles
- Engine: Rroyce RB211*
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Part number: AS43013124
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, FUEL DISAGREE EICAS MSG GENERATED.  FOUND A LEAD IN THE LT ENG FMU TO FUEL TRANSMITTER CONNECTION DUE TO A DAMAGE SEAL.  R & R SEAL & PERFORMED LEAK CHECK IAW AMM 73-21-13.  SYS CHECKED NORMAL.
